Review: could Evista cause Muscle pain (Muscle aches)?
Summary: Muscle pain is found among people who take Evista, especially for people who are female, 60+ old, have been taking the drug for 5 - 10 years, also take medication Fosamax, and have Osteoporosis.
We study 17,974 people who have side effects while taking Evista from FDA and social media. Among them, 282 have Muscle pain. Find out below who they are, when they have Muscle pain and more.
You are not alone: join a mobile support group for people who take Evista and have Muscle pain >>>
Evista has active ingredients of raloxifene hydrochloride. It is often used in osteoporosis. (latest outcomes from 18,177 Evista users)
Muscle pain (muscle pain) has been reported by people with high blood cholesterol, osteoporosis, high blood pressure, depression, multiple sclerosis. (latest reports from 73,475 Muscle pain patients)
On Mar, 3, 2015: 17,974 people reported to have side effects when taking Evista. Among them, 282 people (1.57%) have Muscle Pain.
Time on Evista when people have Muscle pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Muscle pain||12.00%||8.00%||12.00%||2.00%||4.00%||62.00%||0.00% |
Age of people who have Muscle pain when taking Evista * :
|Muscle pain||0.00%||0.00%||0.00%||0.00%||0.00%||2.43%||21.46%||76.11% |
Severity of Muscle pain when taking Evista ** :
|least||moderate||severe||most severe |
|Muscle pain||0.00%||100.00%||0.00%||0.00% |
How people recovered from Muscle pain ** :
Top conditions involved for these people * :
- Osteoporosis (117 people, 41.49%)
- Blood cholesterol increased (31 people, 10.99%)
- Insomnia (13 people, 4.61%)
- Osteopenia (10 people, 3.55%)
- Nausea (9 people, 3.19%)
Top co-used drugs for these people * :
- Fosamax (73 people, 25.89%)
- Forteo (64 people, 22.70%)
- Aspirin (61 people, 21.63%)
- Lipitor (49 people, 17.38%)
- Miacalcin (37 people, 13.12%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of Evista and muscle pain on
Do you have Muscle Pain while taking Evista?
You are not alone! Join a mobile support group:
- support group for people who take Evista and have Muscle Pain
- support group for people who take Evista
- support group for people who have Muscle Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I too have hashimoto's and hydrocephalus
I have been HYPOTHYROID since at least 18 years old, now 43, and last 2 years found out that I did test positive for Hashimotos and was told I have no thyroid left. When I was 26, I had visual disturbance and went to the ER. Was told by the neurologist that I had mild hydroencephaly, and may require a shunt. Due to lack of insurance, went years with no treatment or follow up. Now have numerous problems with Hashimotos/Hypothyroid and investigating the correlation between the Hydroencephaly and Hashimotos. Is this the only study of the two relations?
- Can clobetasol propionate topical cream cause muscle pain
Applied Clobetasol Propionate topically to my rash for 1 1/2 weeks and have experienced muscle pain and some numbness ever since.
- Can evista cause a facial rash?
My face is red, itchy and sore. Cheeks and lip and chin area.
- Has anyone had tingling in hands, arms, feet, legs from lisinopril that did not go away when they quit taking it? if you got rid of the tingles, how did you do it? (2 answers)
After 9 months on Atenolol I started getting tingling in my left hand. Also had a pulmonary embolism. A doc switched me to Lisinopril and the tingling moved to my legs, feet, both hands and arms. My calf muscles are very tight and my legs ache. Plus dizziness and other things. After 3 years of going round and round with doctors and no one finding anything wrong with me, I found posts about Lisinopril and tingling and I quit taking it. But the tingling and aches have not gone away. Has anyone else had this problem and does anyone know how to fix it??? I get nowhere going to doctors, they find nothing wrong with me. Thanks
- How are you reacting taking budesinide, humira folic acid and evista along with methotrexate
I have just recently started taking budesonide for collagenous colitis. The hives and flushing started after being on this drug for three weeks. I am wondering if it is a drug interaction, since I did not have these symptoms before adding budesonide to my drug regimen.
More questions for: Evista, Muscle pain
You may be interested at these reviews (Write a review):
- Faslodex driven hell
I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.
What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.
From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
More reviews for: Evista, Muscle pain
Comments from related studies:
From this study (4 years ago):
Patricia Ranum on Dec, 18, 2010:
TAKING TWO MEDICATIONS THAT CAUSE MUSCLE SORENESS MAKE IDENTIFICATIONS OF A CAUSE VERY DIFFICULT!
Circa 2000 I began, more at the same time, ZOCOR and EVISTA. Within a year or so I began having leg pain just below the knees that mystified sports medicine and my internists. Sometimes it hurt so much that I could not walk comfortably. When I had to walk a lot, Arthrotec (a NSAID) masked a lot of the pain, but not all. By 2005 the likely culprit seemed to be ZOCOR, which caused terrible spasms throughout my body. I stopped the ZOCOR and the spasms stopped promptly. But the sore legs did not go away; in fact, they because increasingly worse, until I have to take Arthrotec every day if I want to do much walking. In 2009 I developed ileo-tibial band syndrome. Now, in late 2010, my gynecologist suggested I stop the EVISTA. I've been off it for 2 months and thus far see less improvement than I had hoped for. If only I had known about the myalgia early on!! Life would have been so much more pleasant!!!
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.